Variations on the Bloch-Ogus theorem.

Panin, Ivan; Zainoulline, Kirill

Documenta Mathematica (2003)

  • Volume: 8, page 51-67
  • ISSN: 1431-0643

How to cite


Panin, Ivan, and Zainoulline, Kirill. "Variations on the Bloch-Ogus theorem.." Documenta Mathematica 8 (2003): 51-67. <>.

author = {Panin, Ivan, Zainoulline, Kirill},
journal = {Documenta Mathematica},
keywords = {étale cohomology; arithmetic resolution},
language = {eng},
pages = {51-67},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Variations on the Bloch-Ogus theorem.},
url = {},
volume = {8},
year = {2003},

AU - Panin, Ivan
AU - Zainoulline, Kirill
TI - Variations on the Bloch-Ogus theorem.
JO - Documenta Mathematica
PY - 2003
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 8
SP - 51
EP - 67
LA - eng
KW - étale cohomology; arithmetic resolution
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.